Calvin 2017-2018 Men's Team Only

Calvin Summer Classic USA Meet

Greetings,

Calvin College is hosting the Calvin Summer Classic USA swim meet on July 5, 6 and 7, 2018 and we are in need of some workers to help run the event. The event will take place at the Venema Aquatic Center on the campus of Calvin College. The positions range from hand timers, program and ticket sales, athlete check in, etc.

The meet is divided into 5 sessions: Thursday PM Finals, Friday AM Prelims, Friday PM Finals, Saturday AM Prelims, Saturday PM Finals. You may sign up to work all 5 sessions but if you can only help with one session, feel free to only sign up for the one.  For more details about the event, download the meet program link below.

2018 Calvin Summer Classic (July 5-7) Meet Packet.pdf

 

Thank you in advance for signing up!

 

Sincerely,

 

Chris Sullivan

Calvin College Swimming and Diving 

Assistant Swim Coach/Aquatics Director

C: 616-589-7928

E: [email protected]

Location: Calvin College (Venema Aquatic Center)

Created by:   Chris Sullivan
 
Already signed up? You can change your sign up.

Date (mm/dd/yyyy) Time (EDT) Available Slot
07/05/2018 (Thu.) 3:00pm - 9:00pm  

Session 1 (July 5th, Thursday PM Finals) Admissions (4)

Admissions (3:00pm-9:00pm) – $5.00 per person per day (children 10&under are free with a paying adult). Heat Sheets: $3.00. Please arrive at 3:30pm to receive cash box and heat sheets. Spectator seating opens 45 minutes before warm up.

 
All slots filled
Vera Grix
Zoe Turner
Ellie Meyer
Elspeth Jansen

Session 1 (July 5th, Thursday PM Finals) Athlete Check In (2)

Athlete Check in (3:45pm-4:15pm) – All swimmers and coaches must check in and show valid USA Swimming credentials. Failure to check in will cause the swimmer to be scratched from all events in that session.

 
All slots filled
Nick Pecoraro
Aaron Paskvan

Session 1 (July 5th, Thursday PM Finals) Timers (14)

Timers (4:30pm-9:00pm) – Please arrive on the pool deck under the large scoreboard for a timer’s meeting 30 minutes before the start of the meet. Responsibilities include using stopwatch, getting backup times in case of timing system malfunctions.

 
12 of 14 slots filled
Chris Brinks
Kristyn Erffmeyer
Claudia Brinks
Shirley Burrows
Mara Konyndyk
Nick Pecoraro
Karine Rose
Claire Bylsma
Ally Van Hekken
Sierra Aho
Cara Grant
Luke Gelderloos
07/06/2018 (Fri.) 7:00am - 1:00pm  

Session 2 (July 6th, AM Session) Admissions (4)

Admissions (7:00am-1:00pm) – $5.00 per person per day (children 10&under are free with a paying adult). Heat Sheets: $3.00. Please arrive at 3:30pm to receive cash box and heat sheets. Spectator seating opens 45 minutes before warm up.

 
2 of 4 slots filled
Ruth Konyndyk
Robert Knoor

Session 2 (July 6th, AM Session) Athlete Check In (2)

Athlete Check In (7:45am-8:15am) - All swimmers and coaches must check in and show valid USA Swimming credentials. Failure to check in will cause the swimmer to be scratched from all events in that session.

 
All slots filled
Aaron Paskvan
Sara DeBoer

Session 2 (July 6th, Friday AM Prelims) Timers (14)

Timers (8:30am-1:00pm) – Please arrive on the pool deck under the large scoreboard for a timer’s meeting 30 minutes before the start of the meet. Responsibilities include using stopwatch, getting backup times in case of timing system malfunctions.

 
9 of 14 slots filled
Mary Grace Doyle
Anna Kutschke
Nick Pecoraro
Luke Gelderloos
Abbey Wellman
Trent Babcock
Kara Bolger
Zach Vander Horn
Grant Siegle
3:00pm - 9:00pm  

Session 3 (July 6th, Friday PM Finals) Admissions (4)

Admissions (3:30pm-9:00pm) – $5.00 per person per day (children 10&under are free with a paying adult). Heat Sheets: $3.00. Please arrive at 3:30pm to receive cash box and heat sheets. Spectator seating opens 45 minutes before warm up.

 
3 of 4 slots filled
Gillian Vandermolen
Anna Serino
Tatiana Hogeterp

Session 3 (July 6th, Friday PM Finals) Athlete Check in (2)

Athlete Check in (4:15pm-4:45pm) – All swimmers and coaches must check in and show valid USA Swimming credentials. Failure to check in will cause the swimmer to be scratched from all events in that session.

 
All slots filled
Nick Pecoraro
Aaron Paskvan

Session 3 (July 6th, Friday PM Finals) Timers (14)

Timers (5:00pm-9:00pm) – Please arrive on the pool deck under the large scoreboard for a timer’s meeting 30 minutes before the start of the meet. Responsibilities include getting backup times in case of timing system malfunctions.

 
10 of 14 slots filled
Nick Pecoraro
Kara Komarek
Anna Kutschke
Skyler Fish
Ally Van Hekken
Luke Gelderloos
Elizabeth Doezema
Sierra Aho
Cara Grant
Nate Olberding
07/07/2018 (Sat.) 7:00am - 1:00pm  

Session 4 (July 7th, Saturday AM Prelims) Admissions (4)

Admissions (7:00am-1:00pm) – $5.00 per person per day (children 10&under are free with a paying adult). Heat Sheets: $3.00. Please arrive at 3:00pm to receive cash box and heat sheets. Spectator seating opens 45minutes before warm up.

 
2 of 4 slots filled
Luke Gelderloos
Nick Pecoraro

Session 4 (July 7th, Saturday AM Prelims) Athlete Check in (2)

Athlete Check in (7:45am-8:15pm) – All swimmers and coaches must check in and show valid USA Swimming credentials. Failure to check in will cause the swimmer to be scratched from all events in that session.

 
All slots filled
Aaron Paskvan
Kara Komarek

Session 4 (July 7th, Saturday AM Prelims) Timers (14)

Timers (8:30am-1:00pm) – Please arrive on the pool deck under the large scoreboard for a timer’s meeting 30 minutes before the start of the meet. Responsibilities include using stopwatch, getting backup times in case of timing system malfunctions.

 
13 of 14 slots filled
Claire Bylsma
Hannah Rusticus
Shirley Burrows (2)
Shirley and Becca Burrows
Mary Grace Doyle
Doug Doyle
Valerie Edewaard
Emily Slenk
Sydney Boyer
Ally Van Hekken
Sierra Aho
Cara Grant
Trent Babcock
3:00pm - 9:00pm  

Session 5 (July 7th, Saturday PM Finals) Admissions (4)

Admissions (3:30pm-9:00pm) – $5.00 per person per day (children 10&under are free with a paying adult). Heat Sheets: $3.00. Please arrive at 3:30pm to receive cash box and heat sheets. Spectator seating opens 45minutes before warm up.

 

Session 5 (July 7th, Saturday PM Finals) Athlete Check in (2)

Athlete Check in (4:15pm-4:45pm) – All swimmers and coaches must check in and show valid USA Swimming credentials. Failure to check in will cause the swimmer to be scratched from all events in that session.

 
1 of 2 slots filled
Lucy Swedberg

Session 5 (July 7th, Saturday PM Finals) Timers (14)

Timers (5:00pm-9:00pm) – Please arrive on the pool deck under the large scoreboard for a timer’s meeting 30 minutes before the start of the meet. Responsibilities include using stopwatch, getting backup times in case of timing system malfunctions.

 
7 of 14 slots filled
Claire Bylsma
Hannah Rusticus
Nick Pecoraro
Erica Stinton
Sierra Aho
Cara Grant
Luke Gelderloos


©2018 SignUpGenius.
All Rights Reserved.
Privacy Policy | Home